# SDR AALA20111208TUL10

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Part number: 141N832243
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DRILLED IN RADIUS OF TRUSS ON LEFT SIDE JUST AFT OF LEFT NUMBER 1 DOOR WAY.  INSTALLED TRUSS ON LEFT SIDE STATIONS 380 TO 400 LEFT BUTTLINE 65 PER SRM 51-10-02-0G AND 51-40-02-0G.
